fat loss factor

Rapid Weight Gain – Alarm

Rapid weight gain can be a cause of alarm especially if there is no change in your diet. There are several reasons why the rapid weight gain happens. But more than for aesthetic reasons, you have to see your doctor if you observe that you are gaining fat for unknown reason. Your doctor will likely to rule out possible reasons for weight gain.

Some of the reasons of rapid weight gain may include:

1. Stress

Stress is a big reason in gaining weight. It triggers a biochemical process where bodies go to survival mode thus slowing down metabolism and release of chemicals like leptin and cortisol. Leptin and cortisol are responsible for abdominal fats. To avoid visceral fats make sure that you manage your stress effectively.

There are possible ways to manage your stress. Some effective means to manage stress can involve yoga, meditation and exercises. Exercises is one of the most effective way to manage stress but aside from managing stress, exercises can help in weight loss and in boosting your immune system.

2. Lack of sleep

Lack of sleep is another culprit in weight gain. Lack of sleep can cause physiological stress and for biochemical reasons, this may result to storing of fats. When you don’t have enough sleep, you may also feel lethargic. Since you are lethargic, you may also reach for foods as part of coping mechanism. Some people who find hard to sleep reach for foods thinking that it will aid them to sleep but actually, it will only add more weight instead of helping them to sleep.

How will you know if your sleep is not enough? You will know that you lack sleep if you feel fatigue, less energy level and easily irritated. Since you feel less energetic, you may also feel tire to have a workout.

To feel more energetic to workout the next day, aim to have eight hours of sleep every night.

3. Certain medications

Certain medications can cause you to have rapid weight gain. Medications that can cause weight may include:

·        Anti depressant

·        Anti seizure medications

·        Diabetes medications

·        Heartburn medications

·        Anti psychotic medications

People taking the above medications may observe that they gain ten pounds each month.

In addition, hormone replacement therapy (HRT) and oral contraceptives may also result to weight gain. Those taking HRT and contraceptives may observe that they have an increase of five pounds per month.

The best thing to do about weight gain associated with medication is to discuss it with your doctor. Never stop the medication without consulting your doctor since it may aggravate your existing condition. Your doctor may look for other alternative medications, which may not cause weight gain.

4. Medical condition

Your medical condition can also be the cause of rapid weight gain. The most common disorder that may cause weight gain is hypothyroidism. Hypothyroidism can lead to poor metabolism and weight gain. Common symptoms of this disorder may include:

·        Unexplained lethargy

·        Severe headache

·        Hoarse voice

·        May easily get tired

See your healthcare provider if you see the above symptoms. Laboratory tests may be called for to know the underlying reason of your symptoms.

To manage your rapid weight gain, you may also check the details of FLF Program. This Program can help you deal with your weight gain effectively.

Home - Cellulite Factor - Fat Loss Factor - About Us - Contact Us - Privacy Policy - Site Map Google+